Joint papers of Baldwin and Shelah

BlSh:142
Baldwin+Shelah, The structure of saturated free algebras -- Algebra Universalis 17 (1983) 191-199
BlSh:156
Baldwin+Shelah, Second-order quantifiers and the complexity of theories -- Notre Dame J Formal Logic 26 (1985) 229-303
BlSh:330 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9201241]
Baldwin+Shelah, The primal framework. I -- Annals Pure and Applied Logic 46 (1990) 235-264
BlSh:360 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9201246]
Baldwin+Shelah, The primal framework. II. Smoothness -- Annals Pure and Applied Logic 55 (1991) 1-34
BlSh:393 1995-02-21 [pdf] [ps] [abstract] [arXiv:math.LO/9502231]
Baldwin+Shelah, Abstract classes with few models have `homogeneous-universal' models -- J Symbolic Logic 60 (1995) 246-265
BLSh:464 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9301208]
Baldwin+Laskowski+Shelah, Forcing Isomorphism -- J Symbolic Logic 58 (1993) 1291-1301
BlSh:528 1996-07-11 [pdf] [ps] [abstract] [arXiv:math.LO/9607226]
Baldwin+Shelah, Randomness and Semigenericity -- Transactions American Math Soc 349 (1997) 1359-1376
BlSh:567 2003-07-15 [pdf] [ps] [abstract] [arXiv:math.LO/9607228]
Baldwin+Shelah, DOP and FCP in Generic Structures -- J Symbolic Logic 63 (1998) 427-438
BGSh:570 1997-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9511205]
Baldwin+Grossberg+Shelah, Transfering saturation, the finite cover property, and stability -- J Symbolic Logic 64 (2000) 678-684
BlSh:623 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9801152]
Baldwin+Shelah, On the classifiability of cellular automata -- Theoretical Computer Science 230 (2000) 117-129
BlSh:759 2003-03-13 [pdf] [ps] [abstract] [arXiv:math.LO/0105136]
Baldwin+Shelah, Model Companions of $T_{\rm Aut}$ for stable $T$ -- Notre Dame J Formal Logic 42 (2001) 129-142
BBSh:815 2004-12-02 [pdf] [ps] [abstract] [arXiv:math.LO/0303324]
Baizhanov+Baldwin+Shelah, Subsets of superstable structures are weakly benign -- J Symbolic Logic 70 (2005) 142-150
BlSh:862 2007-11-22 [pdf] [ps] [abstract]
Baldwin+Shelah, Examples of non-locality -- J Symbolic Logic 73 (2008) 765-782
BKSh:927 [abstract]
Baldwin+Kolesnikov+Shelah, The amalgamation spectrum -- J Symbolic Logic 74 (2009) 914-928
BlSh:958 2011-05-23 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission -- Fundamenta Math 213 (2011) 255-270
BlSh:959 2012-02-21 [pdf] [ps] [abstract]
Baldwin+Shelah, The stability spectrum for classes of atomic models -- J Math Logic 12 (2012) 19 pps.
BlSh:992 2014-04-24 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission: the superstable case -- Math Logic Quarterly 60 (2014) 437-443
BlLrSh:1003 2013-12-19 [pdf] [ps] [abstract]
Baldwin+Larson+Shelah, Almost Galois $\omega$-Stable classes
BaLaSh:1037
Baldwin+Laskowski+Shelah, Constructing many atomic models in $\aleph_1$
BlSh:1092 2016-10-20 [pdf] [abstract]
Baldwin+Shelah, Hanf numbers for extendibility and related phenomena


Back to theList of coauthors
Back to Shelah's Archive